Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2022, 8:43 PM CST for Crawford County, Franklin County, Madison County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2022, 8:43 PM CST (02:43 UTC)
- Expired
- Mar 6, 2022, 9:09 PM CST
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 427 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 678 m²/s²
- 0-3 km storm-relative helicity
- 778 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
528
WUUS54 KTSA 070243
SVRTSA
ARC033-047-087-070330-
/O.NEW.KTSA.SV.W.0007.220307T0243Z-220307T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
843 PM CST Sun Mar 6 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Madison County in northwestern Arkansas...
Northern Franklin County in west central Arkansas...
Northeastern Crawford County in northwestern Arkansas...
* Until 930 PM CST.
* At 843 PM CST, a severe thunderstorm was located 6 miles northeast
of Fern, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
St. Paul... Cass...
Saint Paul... Pettigrew...
Kingston... Witter...
Boston... Dutton...
Bidville... Red Star...
Weathers... Delaney...
Brashears... Patrick...
Combs... Turners Bend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
3581 9352 3576 9360 3577 9370 3572 9370
3559 9397 3574 9410 3576 9406 3576 9396
3582 9396 3611 9348 3608 9348 3608 9345
3597 9345
TIME...MOT...LOC 0243Z 236DEG 49KT 3572 9394
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider4 follow-up statements
666
WWUS54 KTSA 070250
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
850 PM CST Sun Mar 6 2022
ARC033-070300-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Crawford AR-
850 PM CST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
3581 9352 3576 9359 3577 9370 3572 9371
3564 9388 3573 9395 3573 9391 3576 9389
3576 9396 3582 9396 3611 9348 3608 9348
3608 9345 3597 9345
TIME...MOT...LOC 0250Z 236DEG 49KT 3577 9384
$$
ARC047-087-070330-
/O.CON.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-Franklin AR-
850 PM CST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
At 850 PM CST, a severe thunderstorm was located 5 miles southwest of
Saint Paul, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
St. Paul... Cass...
Saint Paul... Pettigrew...
Kingston... Witter...
Boston... Dutton...
Red Star... Weathers...
Delaney... Brashears...
Patrick... Combs...
Turners Bend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
3581 9352 3576 9359 3577 9370 3572 9371
3564 9388 3573 9395 3573 9391 3576 9389
3576 9396 3582 9396 3611 9348 3608 9348
3608 9345 3597 9345
TIME...MOT...LOC 0250Z 236DEG 49KT 3577 9384
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider900
WWUS54 KTSA 070256
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
856 PM CST Sun Mar 6 2022
ARC047-087-070330-
/O.CON.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-Franklin AR-
856 PM CST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
At 856 PM CST, a severe thunderstorm was located over St. Paul,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
St. Paul... Saint Paul...
Pettigrew... Kingston...
Witter... Boston...
Dutton... Red Star...
Combs... Weathers...
Brashears...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
3581 9352 3576 9359 3577 9370 3572 9371
3569 9376 3575 9383 3587 9387 3611 9348
3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 0256Z 236DEG 49KT 3582 9375
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider656
WWUS54 KTSA 070304
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
904 PM CST Sun Mar 6 2022
ARC047-070314-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Franklin AR-
904 PM CST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
3581 9352 3576 9359 3577 9375 3587 9383
3600 9353 3598 9345
TIME...MOT...LOC 0304Z 236DEG 49KT 3588 9364
$$
ARC087-070330-
/O.CON.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-
904 PM CST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR SOUTHEASTERN MADISON COUNTY...
At 904 PM CST, a severe thunderstorm was located 3 miles northwest of
Boston, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
St. Paul... Saint Paul...
Pettigrew... Boston...
Dutton... Red Star...
Weathers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
3581 9352 3576 9359 3577 9375 3587 9383
3600 9353 3598 9345
TIME...MOT...LOC 0304Z 236DEG 49KT 3588 9364
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider011
WWUS54 KTSA 070309
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
909 PM CST Sun Mar 6 2022
ARC087-070318-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-220307T0330Z/
Madison AR-
909 PM CST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3595 9349 3593 9349 3592 9351 3584 9353
3581 9352 3576 9359 3577 9375 3587 9383
3600 9353 3598 9345
TIME...MOT...LOC 0308Z 236DEG 49KT 3592 9357
$$
SniderWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 8:32 PM CST, 11 minutes earlier.
Area forecast discussion, Mar 6, 8:32 PM CST, 11 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 832 PM CST Sun Mar 6 2022 ...New SHORT TERM... .SHORT TERM... (The rest of tonight) Issued at 826 PM CST Sun Mar 6 2022 Cold front has pushed through the remainder of far southeast Oklahoma and northwest Arkansas counties this evening with the tornado threat quickly diminishing. A few severe storms will remain possible along/north of cold front for the remainder of the evening hours as elevated CAPE remains in the 500-750 J/kg range. Quarter size hail will be the main threat. Also added low snow chances across far northeast Oklahoma near the Kansas border this evening as temperatures fall to near freezing. Update has been sent. && .LONG TERM... (Monday through Sunday) Issued at 154 PM CST Sun Mar 6 2022 Surface high pressure will make its way into the area during the day Monday and into Monday night, which should eventually bring a decrease in cloud cover from west to east through the day. An approaching upper level trough on Tuesday may bring some showers to far southeast Oklahoma but the uncertainty on how far north the precipitation will spread leads it to be left out of the official forecast at this time. After the cooldown to begin this work week, warmer temperatures can be expected Wednesday and Thursday, ahead of another strong cold front that will move through the area during the day Thursday and into Thursday night. Depending on how quickly the front moves through Thursday, fire weather may be a concern. Behind the Thursday cold front, it appears likely that wintry precipitation, mostly in the form of snow, will occur across much of the forecast area as an upper level trough swings through. How much precipitation falls in the colder air is in question, with QPF uncertainties continuing. For now, will carry around an inch of snow accumulation, especially across parts of northeast Oklahoma and into far northwest Arkansas. Besides the wintry precipitation considerations, very cold temperatures and resultant low wind chills can be expected, supported by both the GFS and ECMWF ensemble temperature anomaly guidance. Expect a quick rebound in temperatures over the weekend, as upper level flow shifts more southwesterly by the early part of the next work week. && .AVIATION... (00Z TAFS) Issued at 532 PM CST Sun Mar 6 2022 Scattered showers and thunderstorms will continue through the evening for most sites, with activity shifting east into western Arkansas sites later this evening and tonight. MVFR/IFR cigs will be common across the area tonight along with MVFR/IFR VSBYs within the heavier rain cores. Cold front will finally push all the way through the region tonight bringing strong northerly winds for the rest of the valid period. Ceilings should gradually clear rise from west to east overnight and into tomorrow morning with VFR conditions expected for most site by tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 29 47 27 51 / 50 0 0 0 FSM 39 51 31 55 / 90 0 0 10 MLC 34 48 30 53 / 70 0 0 10 BVO 27 47 25 51 / 60 0 0 0 FYV 32 46 25 52 / 100 0 0 0 BYV 33 44 29 49 / 100 0 0 0 MKO 32 46 28 50 / 70 0 0 0 MIO 29 43 26 49 / 80 0 0 0 F10 31 47 29 51 / 60 0 0 0 HHW 40 51 32 55 / 90 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...12 LONG TERM....22 AVIATION...04
Hazardous weather outlook, Mar 6, 8:15 PM CST, 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
815 PM CST Sun Mar 6 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
815 PM CST Sun Mar 6 2022
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
SEVERE THUNDERSTORM.
RISK....Limited.
AREA...Far southeast Oklahoma and northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A strong cold front has moved through most of northwest Arkansas
this evening, ending the tornado threat. A few severe storms will
remain possible along and just north of the front through the
remainder of the evening hours with quarter size hail possible in
the stronger storms. Brief heavy rainfall will also be possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Winter Weather...Very High Fire Weather and
High Wind Potential.
FRIDAY...Winter Weather Potential and High Wind Potential.
SATURDAY...Very High Fire Weather Potential.
EXTENDED DISCUSSION...
The storms will exit the region early Monday morning, with strong
and gusty north to northwest winds and much cooler air moving into
the area behind the front.
An arctic cold front will sweep across the region late Thursday
and Thursday night, ushering in much colder temperatures. Warm and
windy conditions ahead of the front will raise fire weather
concerns south of I-40 during the day. The potential for wintry
weather remains Thursday night into Friday with some travel
impacts possible. The details will continue to be refined in the
coming days.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 6, 7:39 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
739 PM CST Sun Mar 6 2022
ARZ029-OKZ072-074-076-070215-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
739 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of west central
Sebastian, east central Haskell, eastern Sequoyah and northern Le
Flore Counties through 815 PM CST...
At 739 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Bokoshe, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Sallisaw...
Muldrow... Roland...
Spiro... Arkoma...
Keota... Bokoshe...
Gans... Moffett...
Cowlington... Scullyville...
Braden... Mill Creek...
Cottonwood... Milton...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 309 and 326.
Interstate 540 between mile markers 11 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for west central
Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3512 9489 3524 9498 3557 9463 3529 9433
TIME...MOT...LOC 0139Z 235DEG 39KT 3521 9484
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 7:43 PM CST, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
743 PM CST Sun Mar 6 2022
ARZ002-010-011-070215-
Carroll AR-Madison AR-Washington AR-
743 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northwestern
Madison, Carroll and northeastern Washington Counties through 815 PM
CST...
At 743 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Clifty, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Berryville... Huntsville...
Eureka Springs... Green Forest...
Hindsville... Withrow Springs State Park...
Carrollton... Rudd...
Forum... Urbanette...
Rule... Grandview...
Clifty... Blue Eye...
Rockhouse... Cabanal...
Metalton... Mayfield...
Connor... Coin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for northwestern
Arkansas.
&&
LAT...LON 3605 9388 3620 9402 3624 9396 3623 9387
3630 9387 3631 9386 3631 9383 3632 9384
3650 9357 3650 9330 3627 9330
TIME...MOT...LOC 0143Z 235DEG 39KT 3627 9374
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 8:05 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
805 PM CST Sun Mar 6 2022
ARZ019-020-029-OKZ072-070230-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-
805 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of west central
Franklin, Crawford, northwestern Sebastian and eastern Sequoyah
Counties through 830 PM CST...
At 805 PM CST, Doppler radar indicated a strong thunderstorm over
Roland, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Natural Dam... Alma...
Muldrow... Roland...
Mulberry... Dyer...
Chester... Moffett...
Rudy... Lee Creek...
Fort Smith Regional Airport... Short...
Lake Fort Smith... Figure Five...
Kibler... Concord...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 23.
Interstate 40 in Oklahoma between mile markers 317 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3556 9399 3529 9443 3538 9443 3537 9445
3538 9447 3537 9449 3535 9448 3533 9450
3531 9448 3530 9449 3531 9455 3548 9473
3575 9424 3575 9415
TIME...MOT...LOC 0205Z 232DEG 41KT 3545 9451
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SniderSpecial weather statement, Mar 6, 8:24 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
824 PM CST Sun Mar 6 2022
ARZ002-011-070300-
Carroll AR-Madison AR-
824 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of central Madison and
south central Carroll Counties through 900 PM CST...
At 824 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Saint Paul, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Huntsville... Japton...
Kingston... Witter...
Marble... Aurora...
Georgetown... Dryfork...
Weathers... Delaney...
Crosses... Patrick...
Combs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3579 9391 3583 9396 3584 9395 3595 9395
3623 9355 3613 9345 3612 9348 3608 9348
3608 9345 3597 9345
TIME...MOT...LOC 0224Z 231DEG 41KT 3586 9387
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 8:37 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
837 PM CST Sun Mar 6 2022
ARZ010-011-019-020-070315-
Madison AR-Washington AR-Franklin AR-Crawford AR-
837 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of southern Madison,
northern Franklin and northeastern Crawford Counties through 915 PM
CST...
At 837 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
north of Fern, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
St. Paul... Cass...
Saint Paul... Pettigrew...
Witter... Aurora...
Fern... Boston...
Dutton... Bidville...
Red Star... Weathers...
Delaney... Brashears...
Piney... Crosses...
Patrick... Combs...
Locke... Turners Bend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3583 9353 3581 9352 3576 9360
3577 9370 3572 9370 3555 9403 3570 9417
3609 9359 3596 9347
TIME...MOT...LOC 0237Z 235DEG 52KT 3569 9403
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SniderLocal storm report, Mar 6, 8:40 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST SUN MAR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 1 NNE MOUNTAINBURG 35.65N 94.16W
03/06/2022 U1.00 INCH CRAWFORD AR PUBLIC
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:23 PM CST | Severe Thunderstorm Warning | TSA | Benton | 32 min |
| Mar 6, 6:55 PM CST | Special Weather Statement | TSA | Benton | 20 min |
| Mar 6, 7:14 PM CST | Special Weather Statement | TSA | Carroll | 31 min |
| Mar 6, 7:43 PM CST | Special Weather Statement | TSA | Carroll | 32 min |
| Mar 6, 8:05 PM CST | Special Weather Statement | TSA | Crawford | 25 min |
| Mar 6, 8:14 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 31 min |
| Mar 6, 8:24 PM CST | Special Weather Statement | TSA | Madison | 36 min |
| Mar 6, 8:37 PM CST | Special Weather Statement | TSA | Madison | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.